A note on fixed point theorem of Schauder type with applications
Rendiconti del Seminario Matematico della Università di Padova, Volume 66  (1982), p. 1-6
@article{RSMUP_1982__66__1_0,
     author = {Rzepecki, Bogdan},
     title = {A note on fixed point theorem of Schauder type with applications},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {66},
     year = {1982},
     pages = {1-6},
     zbl = {0502.47036},
     mrnumber = {664567},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__66__1_0}
}
Rzepecki, Bogdan. A note on fixed point theorem of Schauder type with applications. Rendiconti del Seminario Matematico della Università di Padova, Volume 66 (1982) , pp. 1-6. http://www.numdam.org/item/RSMUP_1982__66__1_0/

[1] A. Ambrosetti, Un teorema di esistenza per le equazioni differenziali negli negli spazi di Banach, Rend. Sem. Mat. Univ. Padova, 39 (1967), pp. 349-360. | Numdam | MR 222426 | Zbl 0174.46001

[2] C. Berge, Topological Spaces, Oliver and Boyd Ltd, Edinburgh and London, 1963.

[3] G. Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova, 24 (1955), pp. 84-92. | Numdam | MR 70164 | Zbl 0064.35704

[4] K. Deimling, Ordinary Differential Equations in Banach Spaces, Lect. Notes in Math. 596, Springer-Verlag, 1977. | MR 463601 | Zbl 0361.34050

[5] M.A. Krasnoselskii, Two remarks on the method of successive approximations [in Russian], Uspehi Mat. Nauk, 10 (1955), pp. 123-127. | MR 68119

[6] R.H. Martin Jr., Nonlinear Operators and Differential Equations in Banach Spaces, John Wiley and Sons, New York, 1976. | MR 492671 | Zbl 0333.47023

[7] J.M. Ortega - W. C. RHEINBOLDT, Iterative Solutions of Nonlinear Equations in Several Variables, Academic Press, New York, 1970. | MR 273810 | Zbl 0241.65046